# SDR DL738002302

- Difficulty date: November 26, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 5,385 hours, 3,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 4997
- Condition: Unserviceable
- Location: Row 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY LIGHT INOP .    CA- RPLD PWR SUPPLY.
